Research ArticleOpen accessPhrase in the titlep-Best Approximation on Probabilistic Normed SpacesM. Shams, S. M. Vaezpour, R. SaadatiAmerican Journal of Applied Sciences, Vol. 6, Issue 1 · 31 Jan 2009 · 7,567 accessesView PDFCite
7 articles for “normed spaces”
Set a search alertResearch ArticleOpen accessPhrase in the titleFixed Points of Non-expansive Operators on Weakly Cauchy Normed SpacesSahar Mohamed AliJournal of Mathematics and Statistics, Vol. 3, Issue 2 · 30 Jun 2007 · 6,545 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleFixed Point Theorems for Mappings Satisfying Weak Nonexpansivity Condition (Weak Contractivity Condition) into (from) Cartesian Products Normed SpacesSahar Mohamed Ali Abou BakrJournal of Mathematics and Statistics, Vol. 13, Issue 2 · 11 Apr 2017 · 6,961 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleBirkhoff Orthogonality and Different Particular Cases of Carlsson's Orthogonality on Normed Linear SpacesPrakash Muni Bajracharya, Bhuwan Prasad OjhaJournal of Mathematics and Statistics, Vol. 16, Issue 1 · 22 Jul 2020 · 6,271 accessesView PDFCite
Research ArticleOpen accessIn the keywordsReduced Assumption in the Banach Contraction PrincipleSahar M. AliJournal of Mathematics and Statistics, Vol. 2, Issue 1 · 31 Mar 2006 · 6,825 accessesView PDFCite
Research ArticleOpen accessIn the keywordsGeneralization of Banach Contraction Principle in Two DirectionsE. El-Shobaky, Sahar Mohamed Ali, Montaser Saudi AliJournal of Mathematics and Statistics, Vol. 3, Issue 3 · 30 Sep 2007 · 6,761 accessesView PDFCite
Research ArticleOpen accessIn the abstractON ASYMPTOTICALLY LACUNARY STATISTICAL EQUIVALENT SEQUENCES IN PROBALISTIC NORMED SPACEAyhan EsiJournal of Mathematics and Statistics, Vol. 9, Issue 2 · 15 May 2013 · 6,863 accessesView PDFCite